Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 306, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 26, 2011, 4:32 PM EDT for Appling County, Wayne County, Georgia. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2011, 4:32 PM EDT (20:32 UTC)
- Expired
- Sep 26, 2011, 5:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Appling County, GA, Wayne County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 4:55 PM EDT | TSTM WND DMG | 3 Ne Odum, GA | TREES WERE DOWN ALONG WALTER GRIFFIS ROAD. |
| Sep 26, 5:15 PM EDT | TSTM WND DMG | 5 Wnw Gardi, GA | TREES WERE BLOWN DOWN ALONG PINE FOREST DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3076 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
047
WUUS52 KJAX 262032
SVRJAX
GAC001-305-262130-
/O.NEW.KJAX.SV.W.0306.110926T2032Z-110926T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 PM EDT MON SEP 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
SOUTHEASTERN APPLING COUNTY IN SOUTHEAST GEORGIA
* UNTIL 530 PM EDT
* AT 433 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF ODUM TO 11 MILES
SOUTHWEST OF ODUM...OR ALONG A LINE EXTENDING FROM 11 MILES NORTH
OF JESUP TO 11 MILES SOUTH OF SURRENCY...AND MOVING EAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ODUM...JESUP AND DOCTORTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3179 8198 3180 8195 3176 8193 3176 8191
3173 8191 3171 8187 3169 8186 3166 8183
3166 8180 3150 8188 3151 8219 3164 8220
3172 8210 3183 8207 3183 8201
TIME...MOT...LOC 2033Z 286DEG 6KT 3175 8194 3156 8217
$$
ENYEDI2 follow-up statements
033
WWUS52 KJAX 262109
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 PM EDT MON SEP 26 2011
GAC001-305-262130-
/O.CON.KJAX.SV.W.0306.000000T0000Z-110926T2130Z/
WAYNE GA-APPLING GA-
509 PM EDT MON SEP 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHEASTERN APPLING AND NORTHWESTERN WAYNE COUNTIES...
AT 509 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF DOCTORTOWN TO 10 MILES SOUTHWEST
OF ODUM...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF LUDOWICI TO
11 MILES NORTH OF PATTERSON...MOVING EAST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JESUP
AND DOCTORTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3176 8191 3173 8191 3171 8187 3169 8186
3166 8183 3166 8180 3150 8188 3151 8219
3164 8220 3172 8210
TIME...MOT...LOC 2109Z 286DEG 6KT 3173 8187 3154 8210
$$339
WWUS52 KJAX 262126
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
526 PM EDT MON SEP 26 2011
GAC001-305-262136-
/O.EXP.KJAX.SV.W.0306.000000T0000Z-110926T2130Z/
WAYNE GA-APPLING GA-
526 PM EDT MON SEP 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN APPLING AND
NORTHWESTERN WAYNE COUNTIES WILL EXPIRE AT 530 PM EDT...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3176 8191 3173 8191 3171 8187 3169 8186
3166 8183 3166 8180 3150 8188 3151 8219
3164 8220 3172 8210
TIME...MOT...LOC 2126Z 286DEG 6KT 3172 8184 3153 8207
$$
ENYEDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 2:43 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Sep 26, 2:43 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 PM EDT MON SEP 26 2011 .SHORT TERM...IT MAY BE SEPT 26 BUT CERTAINLY FEELS MORE LIKE A JULY/AUGUST PATTERN. LATE MORNING AND EARLY AFTERNOON THUNDERSTORMS ONCE AGAIN HAVE DEVELOPED ALONG THE GULF AND ATLANTIC SEA- BREEZES...WITH ACTIVITY AGAIN FORECAST TO INCREASE WHILE SPREADING INLAND THE BALANCE OF THIS AFTERNOON. ATMOSPHERE REMAINS QUITE MOIST AND UNSTABLE WITH STRONG TO PULSE SEVERE THUNDERSTORMS FORECAST. WITH A STEERING MOTION TOWARDS THE EAST...ANOTHER SIGNIFICANT OUTBREAK OF STORMS IS POSSIBLE ALONG THE I-95 CORRIDOR. NUMERICAL MODELS INDICATE SOUTHWEST WINDS WILL PREVAIL IN THE LOWER LEVELS OF THE ATMOSPHERE THROUGH THURSDAY. WE NOW THINK THERE WILL BE A GREATER COVERAGE OF SHOWERS AND STORMS FOR TUESDAY AND WEDNESDAY... ESPECIALLY ALONG THE I-95 CORRIDOR WHERE A SEA- BREEZE COLLISION WILL LIKELY OCCUR EACH AFTERNOON. IN RESPONSE...HAVE INCREASED POPS FOR EACH DAY. TEMPERATURES WILL REMAIN QUITE WARM WITH UPPER 80S/LOWER 90S FORECAST EACH AFTERNOON. THE INTERACTION OF DAYTIME SHOWERS AND STABLE CONDITIONS AT NIGHT WILL PROVIDE FAVORABLE CONDITIONS FOR FOG/LOW CLOUDS TO FORM DURING THE LATE NIGHT/EARLY MORNING TIME-FRAME. FRIDAY...A VIGOROUS MID-LEVEL DISTURBANCE IS FORECAST TO ADVANCE A SURFACE COLD FRONT THROUGH THE AREA...WITH MUCH DRIER AND STABLE CONDITIONS DEVELOPING IN ITS WAKE. .LONG TERM...A LARGE HIGH PRESSURE SYSTEM WILL DOMINATE MUCH OF THE EASTERN UNITED STATES. LOCALLY...DRY CONDITIONS ARE FORECAST ALONG WITH SEASONAL TEMPS. && .AVIATION...SCATTERED STORMS WILL CONTINUE TO DEVELOP AS THE SEA BREEZES MOVE INLAND AND COLLIDE WITH OTHER BOUNDARIES. HAVE VCTS AT ALL TERMINALS UNTIL 00Z. HAVE OCNL MVFR WITH TS AT SSI TIL 20Z. AMENDMENTS MAY NEEDED AT THE OTHER TERMINALS. PATCHY LOW CLOUDS AND FOG EXPECTED TONIGHT AND HAVE OCNL IFR AT GNV AND VQQ BETWEEN 08Z-12Z. && .MARINE...SWELLS CONTINUE TO GRADUALLY INCREASE WITH A 5 FOOT SWELL AT THE ST AUGUSTINE BUOY AND 8 FEET AT THE CANAVERAL EAST BUOY. WILL CONTINUE WITH THE EXERCISE CAUTION FOR THE OFFSHORE LEGS. SOUTHWEST WINDS 10 KNOTS BECOMING EAST IN THE AFTERNOON. SCATTERED SHOWERS AND STORMS. A COLD FRONT WILL MOVE ACROSS THE WATERS FRIDAY NIGHT BRINGING A NORTHEAST SURGE AND POSSIBLE SMALL CRAFT EXERCISE CAUTION CONDITIONS THIS WEEKEND. RIP CURRENTS: A CONTINUED MODERATE RISK INTO TUESDAY DUE TO EASTERLY SWELLS. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 90 70 90 / 20 20 20 50 SSI 74 89 74 87 / 30 20 20 20 JAX 72 90 70 90 / 30 40 20 40 SGJ 74 89 72 89 / 30 30 10 20 GNV 70 90 70 90 / 30 40 10 30 OCF 70 91 69 91 / 30 40 10 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZAPPE/PETERSON/KEEGAN
Hazardous weather outlook, Sep 26, 11:12 AM EDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1112 AM EDT MON SEP 26 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-270915- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1112 AM EDT MON SEP 26 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. HIGHEST CHANCES ARE EXPECTED TO OVER EASTERN PORTIONS OF NORTHEAST FLORIDA. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE WITH GUSTY WINDS...EXCESSIVE LIGHTNING...AND POSSIBLY HAIL. THE EXPECTED SLOW MOVING NATURE OF THESE STORMS COULD LEAD TO LOCALIZED FLOODING. STORM MOTION WILL BE EAST TO NORTHEAST AROUND 10 MPH. MODERATE RISK OF RIP CURRENTS FOR TODAY DUE TO EASTERLY SWELLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... MODERATE RISK OF RIP CURRENTS WILL CONTINUE INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS
In the hours before
Special weather statement, Sep 26, 3:28 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
328 PM EDT MON SEP 26 2011
FLZ035-262015-
GILCHRIST-
328 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
GILCHRIST COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 415 PM EDT...
AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF BELL...MOVING EAST
AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BELL
THROUGH 415 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2964 8296 2970 8297 2974 8295 2977 8295
2979 8293 2981 8294 2987 8274 2984 8271
2963 8266 2962 8298 2963 8298
TIME...MOT...LOC 1928Z 260DEG 6KT 2972 8291
PETERSONSpecial weather statement, Sep 26, 3:32 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT MON SEP 26 2011
FLZ020>022-262015-
COLUMBIA-HAMILTON-SUWANNEE-
332 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
COLUMBIA...SOUTHEASTERN HAMILTON AND NORTHEASTERN SUWANNEE COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415
PM EDT...
AT 332 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTH OF BELMONT...OR 7 MILES
NORTHEAST OF WHITE SPRINGS...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINFIELD...WHITE
SPRINGS...SUWANNEE VALLEY AND BELMONT THROUGH 415 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3060 8263 3059 8262 3059 8254 3058 8253
3040 8246 3037 8246 3007 8299 3034 8302
TIME...MOT...LOC 1932Z 248DEG 10KT 3043 8268
PETERSONSpecial weather statement, Sep 26, 3:59 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT MON SEP 26 2011
FLZ024-262045-
NASSAU-
359 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...
AT 359 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES WEST OF YULEE...OR 6 MILES
SOUTHWEST OF ST. MARYS...MOVING NORTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND YULEE AND FERNANDINA BEACH
THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3054 8157 3055 8159 3056 8159 3056 8161
3057 8161 3059 8163 3057 8166 3063 8175
3074 8167 3065 8142 3064 8143
TIME...MOT...LOC 1959Z 217DEG 3KT 3064 8160
PETERSONSpecial weather statement, Sep 26, 4:11 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 PM EDT MON SEP 26 2011
FLZ024-GAZ165-166-262100-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
411 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CAMDEN
AND NORTHEASTERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...
AT 412 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
HARRIETTS BLUFF TO ST. MARYS...MOVING EAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ST. MARYS...KINGSLAND...
HARRIETTS BLUFF...FERNANDINA BEACH...KINGS BAY BASE...HIGH POINT...
DUNGENESS AND CUMBERLAND ISLAND THROUGH 500 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3078 8145 3074 8145 3070 8142 3064 8143
3073 8169 3085 8173 3104 8167 3100 8146
3098 8148 3096 8144 3098 8142 3098 8140
3091 8139
TIME...MOT...LOC 2012Z 259DEG 2KT 3094 8160 3070 8153
ENYEDISpecial weather statement, Sep 26, 4:14 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
414 PM EDT MON SEP 26 2011
GAZ135-136-262115-
APPLING-WAYNE-
414 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WAYNE
AND EASTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...
AT 414 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF ODUM TO 3 MILES NORTHEAST OF ODUM...MOVING NORTHEAST AT 20 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ODUM AND
DOCTORTOWN THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3190 8211 3185 8209 3183 8205 3183 8201
3179 8198 3180 8195 3166 8183 3167 8181
3164 8178 3162 8179 3161 8202 3170 8218
3187 8224 3191 8214
TIME...MOT...LOC 2014Z 244DEG 15KT 3185 8211 3172 8197
ENYEDISpecial weather statement, Sep 26, 4:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 PM EDT MON SEP 26 2011
FLZ020-262115-
HAMILTON-
432 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
HAMILTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 515 PM EDT...
AT 432 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES EAST OF WEST LAKE...OR 7 MILES
SOUTH OF JENNINGS...STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND WEST LAKE...JENNINGS AND JASPER THROUGH 515 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3062 8317 3060 8289 3043 8299 3042 8307
3044 8309 3042 8314 3044 8321
TIME...MOT...LOC 2032Z 198DEG 2KT 3050 8308
PETERSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 1:13 PM EDT | Special Weather Statement | JAX | Atkinson | 47 min |
| Sep 26, 1:44 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
| Sep 26, 2:21 PM EDT | Areal Flood Advisory | JAX | Camden, Glynn | 114 min |
| Sep 26, 2:28 PM EDT | Special Weather Statement | JAX | Camden | 47 min |
| Sep 26, 2:46 PM EDT | Special Weather Statement | JAX | Glynn | 44 min |
| Sep 26, 3:00 PM EDT | Special Weather Statement | JAX | Appling | 45 min |
| Sep 26, 3:16 PM EDT | Special Weather Statement | JAX | Camden | 44 min |
| Sep 26, 3:41 PM EDT | Areal Flood Advisory | JAX | Camden | 64 min |
| Sep 26, 3:43 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 47 min |
| Sep 26, 4:11 PM EDT | Special Weather Statement | JAX | Camden | 49 min |
| Sep 26, 4:14 PM EDT | Special Weather Statement | JAX | Long | 61 min |
| Sep 26, 4:37 PM EDT | Areal Flood Advisory | JAX | Appling, Wayne | 83 min |
| Sep 26, 4:43 PM EDT | Areal Flood Advisory | JAX | Camden | 92 min |
| Sep 26, 4:50 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 40 min |
| Sep 26, 5:12 PM EDT | Areal Flood Warning | JAX | Camden | 63 min |
| Sep 26, 5:25 PM EDT | Special Weather Statement | JAX | Brantley, Wayne | 65 min |
| Sep 26, 6:01 PM EDT | Special Weather Statement | JAX | Glynn | 29 min |
| Sep 26, 6:25 PM EDT | Areal Flood Advisory | JAX | Brantley, Pierce, Wayne | 95 min |
| Sep 26, 6:28 PM EDT | Special Weather Statement | JAX | Pierce | 62 min |
| Sep 26, 6:31 PM EDT | Special Weather Statement | JAX | Charlton | 59 min |
| Sep 26, 6:45 PM EDT | Areal Flood Advisory | JAX | Pierce, Ware | 90 min |
| Sep 26, 6:47 PM EDT | Areal Flood Advisory | JAX | Charlton | 88 min |
| Sep 26, 7:26 PM EDT | Areal Flood Warning | JAX | Brantley, Pierce, Ware | 2 hr |
| Sep 26, 7:44 PM EDT | Special Weather Statement | JAX | Clinch | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.